# SDR SWAA2018072423741

- Difficulty date: June 14, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR CONDITION BAY OUTBOARD OF THE KEELBEAM WEB ''L'' ANGLE CRACKED AT BS 663.  R&R "L" ANGLE IAW EA.
